2020 - Volume 16 [Issue 4]

Original Research Article

Exact Solution for the Zakhrov-Kuzentsov Equation by Adomian Decomposition Method

Fadlallah Mustafa Mosa, Eltayeb Abdellatif Mohamed Yousif

DOI: 10.9734/arjom/2020/v16i430182

Page: 1-11

On the Hyper-Zagreb Index of Some Graph Binary Operations

Mohammed Saad Yahya Al-Sharafi, Mahioub Mohammed Shubatah

DOI: 10.9734/arjom/2020/v16i430183

Page: 12-24

Modelling Building Renovation Using PERT

Nsikan Paul Akpan, Gregory Okiemute Agadaga

DOI: 10.9734/arjom/2020/v16i430184

Page: 25-38

Symmetric Spaces in Riemannian and Semi-Riemannian Geometry

Ehsan Hashempour, Mir Mohammad Seyedvalilo

DOI: 10.9734/arjom/2020/v16i430186

Page: 47-59

View All Issues